# SDR CA050221003

- Difficulty date: February 17, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 209 hours
- Engine: Cfmint CFM567B22
- System (JASC): 2330 · Entertainment System
- Part: Electrical Box
- Part number: 3042865102
- Condition: Overheated
- Location: Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) ON GROUND, DURING TURN AROUND, AN ODOR WAS NOTICED MID CABIN. THIS WAS ISOLATED TO THE SEAT ELECTRONICS BOX AT ROW 14.  THE BOX WAS WARMER THAN NORMAL TO THE TOUCH.  THE SEB WAS REPLACED.  THE OPERATOR IS FOLLOWING UP WITH THE OEM TO GET TSN/TSO AND TEARDOWN INFORMATION.
